# SDR REXA2022082201914

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR WEB HAS AREAS OF CORROSION AROUND NUTPLATES.	REMOVED AND REPLACED AFT STAIR WEB ON PAX DOOR IAW CRJ900 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-13-001-001-A01.
